# SDR SIMA201103103

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 30,458 hours, 26,105 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENACE BASE VISIT FOUND THE RIGHT FORWARD LOWER PYLON YOKE INNER LUG FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-54MR-380 FOR REPAIRS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
